Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2017, Article ID 4514935, 13 pages
https://doi.org/10.1155/2017/4514935
Research Article

Dynamics of a Computer Virus Propagation Model with Delays and Graded Infection Rate

1School of Management Science and Engineering, Anhui University of Finance and Economics, Bengbu 233030, China
2Department of Computer, Liaocheng College of Education, Liaocheng 252004, China

Correspondence should be addressed to Zizhen Zhang; moc.361@adiahzzz

Received 14 July 2016; Accepted 1 September 2016; Published 4 January 2017

Academic Editor: Xiao-Jun Yang

Copyright © 2017 Zizhen Zhang and Limin Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Öztürk and M. Gülsu, “Numerical solution of a modified epidemiological model for computer viruses,” Applied Mathematical Modelling, vol. 39, no. 23-24, pp. 7600–7610, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. F. Cohen, “Computer viruses: theory and experiments,” Computers and Security, vol. 6, no. 1, pp. 22–35, 1987. View at Publisher · View at Google Scholar · View at Scopus
  3. J. O. Kephart and S. R. White, “Directed-graph epidemiological models of computer viruses,” in Proceedings of the IEEE Computer Society Symposium on Research in Security and Privacy, pp. 343–358, May 1991. View at Scopus
  4. J. O. Kephart and S. R. White, “Measuring and modeling computer virus prevalence,” in Proceedings of the IEEE Computer Society Symposium on Research in Security and Privacy (SP '93), pp. 2–15, Oakland, Calif, USA, 1993.
  5. L. Chen, K. Hattaf, and J. T. Sun, “Optimal control of a delayed SLBS computer virus model,” Physica A, vol. 427, pp. 244–250, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. B. K. Mishra and N. Jha, “Fixed period of temporary immunity after run of anti-malicious software on computer nodes,” Applied Mathematics and Computation, vol. 190, no. 2, pp. 1207–1212, 2007. View at Publisher · View at Google Scholar · View at Scopus
  7. J. R. C. Piqueira and V. O. Araujo, “A modified epidemiological model for computer viruses,” Applied Mathematics and Computation, vol. 213, no. 2, pp. 355–360, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. B. K. Mishra and S. K. Pandey, “Fuzzy epidemic model for the transmission of worms in computer network,” Nonlinear Analysis: Real World Applications, vol. 11, no. 5, pp. 4335–4341, 2010. View at Publisher · View at Google Scholar · View at Scopus
  9. J. G. Ren, X. F. Yang, L.-X. Yang, Y. Xu, and F. Yang, “A delayed computer virus propagation model and its dynamics,” Chaos, Solitons & Fractals, vol. 45, no. 1, pp. 74–79, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. Z. Zhang and H. Yang, “Dynamical analysis of a viral infection model with delays in computer networks,” Mathematical Problems in Engineering, vol. 2015, Article ID 280856, 15 pages, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. L. P. Feng, X. F. Liao, H. Q. Li, and Q. Han, “Hopf bifurcation analysis of a delayed viral infection model in computer networks,” Mathematical and Computer Modelling, vol. 56, no. 7-8, pp. 167–179, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. H. Yuan and G. Chen, “Network virus-epidemic model with the point-to-group information propagation,” Applied Mathematics and Computation, vol. 206, no. 1, pp. 357–367, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. T. Dong, X. F. Liao, and H. Q. Li, “Stability and Hopf bifurcation in a computer virus model with multistate antivirus,” Abstract and Applied Analysis, vol. 2012, Article ID 841987, 16 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. F. Wang, Y. Zhang, C. Wang, J. Ma, and S. Moon, “Stability analysis of a SEIQV epidemic model for rapid spreading worms,” Computers and Security, vol. 29, no. 4, pp. 410–418, 2010. View at Publisher · View at Google Scholar · View at Scopus
  15. B. K. Mishra and N. Jha, “SEIQRS model for the transmission of malicious objects in computer network,” Applied Mathematical Modelling, vol. 34, no. 3, pp. 710–715, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. Y. Yao, X.-W. Xie, H. Guo, G. Yu, F.-X. Gao, and X.-J. Tong, “Hopf bifurcation in an Internet worm propagation model with time delay in quarantine,” Mathematical and Computer Modelling, vol. 57, no. 11-12, pp. 2635–2646, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. Y. Muroya, H. X. Li, and T. Kuniya, “On global stability of a nonresident computer virus model,” Acta Mathematica Scientia, vol. 34, no. 5, pp. 1427–1445, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. C. Q. Gan, X. F. Yang, and Q. Y. Zhu, “Propagation of computer virus under the influences of infected external computers and removable storage media: modeling and analysis,” Nonlinear Dynamics, vol. 78, no. 2, pp. 1349–1356, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. M. B. Yang, X. F. Yang, Q. Y. Zhu, and L. Yang, “A four-compartment computer virus propagation model with graded infection rate,” Journal of Chongqing University, vol. 35, no. 12, pp. 112–119, 2012 (Chinese). View at Google Scholar · View at Scopus
  20. C. Bianca, M. Ferrara, and L. Guerrini, “Qualitative analysis of a retarded mathematical framework with applications to living systems,” Abstract and Applied Analysis, vol. 2013, Article ID 736058, 7 pages, 2013. View at Publisher · View at Google Scholar
  21. L. Gori, L. Guerrini, and M. Sodini, “Hopf bifurcation in a cobweb model with discrete time delays,” Discrete Dynamics in Nature and Society, vol. 2014, Article ID 137090, 8 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. C. Bianca, M. Ferrara, and L. Guerrini, “The Cai model with time delay: existence of periodic solutions and asymptotic analysis,” Applied Mathematics & Information Sciences, vol. 7, no. 1, pp. 21–27, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. C. Xu and Q. Zhang, “Qualitative analysis for a Lotka-Volterra model with time delays,” WSEAS Transactions on Mathematics, vol. 13, pp. 603–614, 2014. View at Google Scholar · View at Scopus
  24. C. Bianca, M. Ferrara, and L. Guerrini, “Hopf bifurcations in a delayed-energy-based model of capital accumulation,” Applied Mathematics & Information Sciences, vol. 7, no. 1, pp. 139–143, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  25. X. Li and J. Wei, “On the zeros of a fourth degree exponential polynomial with applications to a neural network model with delays,” Chaos, Solitons and Fractals, vol. 26, no. 2, pp. 519–526, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. B. D. Hassard, N. D. Kazarinoff, and Y. H. Wan, Theory and Applications of Hopf Bifurcation, vol. 41, Cambridge University Press, Cambridge, Uk, 1981. View at MathSciNet